# SDR QMLA2012013112012

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 2,974 hours, 12,839 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT WHILE ENROUTE, 4 MINUTES INTO A 15 MINUTE FLIGHT, WITH A TRAUMA PATIENT ON BOARD, LEVEL AT 1200 FEET, THE PILOT AND MEDICAL CREW ON BOARD ALL HEARD A LOUD "THUD" COMING FROM THE AREA UNDER THE PILOTS FLOORING.  THE PILOT AND CREW ALL CONFIRMED THAT NOTHING HAD BEEN DROPPED.  THERE WERE NO FLUCTUATIONS ON THE GAUGES.  THE PILOT IMMEDIATELY DIVERTED TO THE NEAREST AIRPORT AND PERFORMED A PRECAUTIONARY LANDING.  THE LANDING WAS UNEVENTFUL.  THIS IS THE 9TH OCCURANCE OF THIS "THUD" SINCE OCTOBER 2011.  THIS ACFT IS SCHEDULED TO ARRIVE AT OUR REPAIR STATION NEXT WEEK, SO IT MAY UNDERGO INDEPTH TROUBLESHOOTING.
